# SDR ASAA2019072330186

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,688 hours, 14,156 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#1 FAILED SELCAL CHECK ON 8.843 MHZ. GROUNDED - YES. PERFORMED INITIAL EVALUATION REF FIM 23-11 TASK 806. THE HF 1 COMMUNICATION SYSTEM OPERATES SATISFACTORILY, FAULT WAS INTERMITTENT. A/C OK FOR SERVICE.
